# SDR VNAA20250601010

- Difficulty date: April 22, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331261
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 645.00 BTW STGR 18L AND STGR 19L AT AT CABIN FLOOR STRUCTURE.   ON FRAME 645.00 BTW STGR 18L AND STGR 19L AT AT CABIN FLOOR STRUCTURE WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-31-06-101-002-A05.
